MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT
Model Number 01699
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Locator break inside implant - failure of the broken screw removal kit - implant installation parallel.

Brand Name
LOCATOR ABUTMENT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
MDR Report Key9166735
Report Number2023950-2019-00547
Device Sequence Number17114845
Product Code NHA
UDI-Device Identifier00840481104299
UDI-Public00840481104299
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number01699
Device Catalogue NumberN/A
Device Lot NumberR-04333
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;